# SDR ASAA2014020606778

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,648 hours, 7,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0630T1BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIERS AT BOTH FWD OVERWING DOORS INOPERATIVE.  ACFT GROUNDED.  RELAMPED 2 EACH EXIT IDENTIFIERS IAW AMM 33-51-01-960-801 AND OPS CHECKED GOOD IAW AMM 33-51-01-960-801.
